# SDR HALA20231124254

- Difficulty date: November 22, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8578
- Aircraft time: 14,342 hours, 3,181 cycles
- Engine: Iae PW1133GAJM
- Engine time: 314 hours, 67 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 636D0015509
- Part serial: 46217
- Condition: Faulty
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENGINE 2 LOOP A FAULT ON ECAM FOUND DURING PDC WALKAROUND. PERFORMED TSM 26-12-00-710-002 FOUND LOOP 4002WD1 SHORTING. REMOVED & REPLACED ENG 2 LOOP A 4002WD1 IAW AMM 26-12-17 PB401. FDU TEST OKAY. NO FAULTS NOTED. A/C OK TO CONTINUE. MOC NOTIFIED.
